# SDR E4FR20140220001

- Difficulty date: January 14, 2014
- Submitted: February 20, 2014
- Operation: General aviation
- Aircraft: N273SW
- Make and model: Amd FALCON2000EX
- Aircraft serial: 073
- Aircraft time: 2,606 hours, 1,418 cycles
- Engine: Pwc PW308C
- Engine time: 2,510 hours, 1,375 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bushing
- Part number: F2MB721550001
- Condition: Missing
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF RT ENGINE, BUSHING F2MB721550001 WAS NOT INSTALLED.  INSTALLATION OF BUSHING IS NOT SPECIFIED IN THE AMM, TASK: 71-00-01-900-801 ENGINE INSTALLATION, BUT IS LISTED IN THE ILLUSTRATED PARTS CATALOG.  FURTHER RESEARCH SHOWED THAT THIS PART IS USED AT THE HP BLEED VALVE BUT THE NOMENCLATURE USED IN TASK36-10-02-900-801 REFERS TO THESE ITEMS AS SEALING RINGS.  CONTACT WITH MFG ENGINEERING REVEALED THAT THE BUSHING (SEALING RING) IS REQUIRED AT THIS LOCATION AS WELL AS AT THE HP BLEED VALVE.  ENGINEERING REPLIED "I HAVE CREATED A DOCUMENT DISCREPANCY FOR ALIGN THE NOMENCLATURE OF THIS PART TO MATCH THE MM TASK AND TO INPUT THE INSTALLATION OF THIS SEAL ALSO INTO THE ENGINE INSTALLATION PROCEDURES TASK: 71-00-01-900-801 WHICH IT SHOULD BE AS WELL". THE QUESTION RAISED BY ENGINEERING WAS HOW MANY ENGINE INSTALLATIONS HAVE BEEN ACCOMPLISHED IAW THE MM WHERE THESE BUSHINGS, SEALING RINGS, HAVE NOT BEEN INSTALLED?
